On k-local and k-mean colorings of graphs and hypergraphs

Yair Caro, Z. Tuza

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)385-398
Number of pages14
JournalQuarterly Journal of Mathematics
Volume44
Issue number4
DOIs
Publication statusPublished - Dec 1993

Fingerprint

K-means
Hypergraph
Colouring
Graph in graph theory

ASJC Scopus subject areas

  • Molecular Biology
  • Statistics and Probability
  • Computational Mathematics
  • Condensed Matter Physics
  • Law
  • Mathematics(all)

Cite this

On k-local and k-mean colorings of graphs and hypergraphs. / Caro, Yair; Tuza, Z.

In: Quarterly Journal of Mathematics, Vol. 44, No. 4, 12.1993, p. 385-398.

Research output: Contribution to journalArticle

@article{cd699bb2481641d79ccd133b4f604ea1,
title = "On k-local and k-mean colorings of graphs and hypergraphs",
author = "Yair Caro and Z. Tuza",
year = "1993",
month = "12",
doi = "10.1093/qmath/44.4.385",
language = "English",
volume = "44",
pages = "385--398",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "4",

}

TY - JOUR

T1 - On k-local and k-mean colorings of graphs and hypergraphs

AU - Caro, Yair

AU - Tuza, Z.

PY - 1993/12

Y1 - 1993/12

UR - http://www.scopus.com/inward/record.url?scp=0043225927&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0043225927&partnerID=8YFLogxK

U2 - 10.1093/qmath/44.4.385

DO - 10.1093/qmath/44.4.385

M3 - Article

VL - 44

SP - 385

EP - 398

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 4

ER -